MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-14-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, at 80% deployment after making annular contact and before getting through the ¿rumble strips,¿ the valve dislodged above the annulus and into the ascendingaorta by the cardiac output.It was reported that the operator did not have control of the non-medtronic wire and the wire also dislodged up into the ascending aorta.The system was removed and the wire was advanced to successfully re-cross the valve.An 18 fr non-medtronic sheath was used in the right common femoral artery throughout the procedure.A new valve was loaded as the first valve had been in the body and partially deployed.The valve was successfully implanted.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Section d references the main component of the system.Other medical products in use during the event include: product id evolutr-23-us (serial: (b)(6)); product type: 0195-heart valves; implant date n/a; explant date n/a product analysis: the suspect complaint product was received at medtronic¿s quality laboratory; visual analysis showed the handle ap peared intact.Delamination was observed over the nitinol reinforcing frame along the proximal end to mid-section of the capsule.The device was received with the capsule over captured.The capsule could not be successfully retracted using either the deployment knob, or by using the trigger.On attempt of retraction of the capsule via the rotation of the deployment knob the capsule bent.The device was returned with the end cap/screw gear snap fit connected.The device was sent for fluoroscopy to determine the condition of the valve, and it was confirmed that the valve was damaged within the capsule.The reported event for dislodged valve could not be confirmed in the analysis.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.The device instructions for use (ifu) cautions the user to ¿stop advancing the capsule once the gap to the catheter tip is closed.Advancing the capsule farther could damage the capsule¿.The capsule could not be successfully retracted using either the deployment knob, or by using the trigger.On attempt of retraction of the capsule via the rotation of the deployment knob the capsule bent.Fluoroscopy was performed on the capsule to determine the condition of the valve and it was confirmed that the valve was damaged in the capsule.It is possible that the valve was damaged when recapturing the valve following the reported dislodgement.It was not possible to deploy the valve and the attempts to deploy the valve most likely resulted in the capsule bending.Potential factors that can influence dislodgement include tension applied on the delivery catheter system (dcs) during positioning, calcification levels and shape of the native anatomy.Dislodgement events do not typically indicate a failure to meet manufacturing specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21263927
Report Number2025587-2025-00752
Device Sequence Number15805871
Product Code NPT
UDI-Device Identifier00643169987203
UDI-Public00643169987203
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model NumberENVPRO-14-US
Device Catalogue NumberENVPRO-14-US
Device Lot Number0010583872
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale